# SDR SWAA960621

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Entry Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK, FOUND AFT ENTRY DOOR UPPER HINGE SKIN CUTOUT CRACKED AT LOWER RADIUS.  REPAIRED PER SWA RA T1-A52-005.
